MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4; AIR-CONDUCTION HEARING AID, CANAL

SONOVA AG PHONAK LYRIC4; AIR-CONDUCTION HEARING AID, CANAL
Model Number 0780072
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Ear or Labyrinth Problem (4474)
Type of Reportable Event Serious Injury
Event or Problem Description
It has been brought to manufacturer's attention that the lyric device was proactively removed after 42 wear days.Upon the removal the hcp noticed a medial bulge / growth in patient's ear and referred the patient to the ent for assessment.

Brand Name
PHONAK LYRIC4
Common Device Name
AIR-CONDUCTION HEARING AID, CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key22918924
Report Number3008848788-2025-00010
Device Sequence Number13241574
Product Code ESD
UDI-Device Identifier07613389603323
UDI-Public(01)07613389603323
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
Report Date (Section F) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/07/2025
Device Age4 MO
Event Location Home
Date Report to Manufacturer08/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown